# SDR DALA2019091205288

- Difficulty date: September 22, 2017
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 70,537 hours, 26,809 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 695, L/P 0224819) DRY BAY ACCESS PANEL 632HZ CUTOUT WAS CRACKED AT THEUPPER O/B CORNER. FLAME SPRAY CONDUCTIVE COATING WAS REPLACED PER ER/A 556445-14. PERMANENT REPAIR ACCOMPLISHED PER SECTION II OF ER/A 556445-14 REV A. BAC DEEMED REPAIR AS PERMANENT PER SRM 57-20-09 REPAIR 3. LOG-PAGE IS CLOSED. ER/A 556445-14 IS CURRENTLY AT REV A.
